# SDR ASOA2013051303528

- Difficulty date: April 19, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,521 hours, 6,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON SEAT TRACK BS 349 - 485 RBL 9.0.   R & R SEAT TRACK  IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
